In the present paper we derive, via a backward induction technique, an ad hoc maximum principle for an optimal control problem with multiple random terminal times. We thus apply the aforementioned result to the case of a linear quadratic controller, providing solutions for the optimal control in terms of Riccati backward SDE with random terminal time.

A maximum principle for a stochastic control problem with multiple random terminal times / Cordoni, F.; Di Persio, L.. - In: MATHEMATICS IN ENGINEERING. - ISSN 2640-3501. - 2:3(2020), pp. 557-583. [10.3934/mine.2020025]

A maximum principle for a stochastic control problem with multiple random terminal times

Cordoni F.;Di Persio L.
2020

Abstract

In the present paper we derive, via a backward induction technique, an ad hoc maximum principle for an optimal control problem with multiple random terminal times. We thus apply the aforementioned result to the case of a linear quadratic controller, providing solutions for the optimal control in terms of Riccati backward SDE with random terminal time.
3
Cordoni, F.; Di Persio, L.
A maximum principle for a stochastic control problem with multiple random terminal times / Cordoni, F.; Di Persio, L.. - In: MATHEMATICS IN ENGINEERING. - ISSN 2640-3501. - 2:3(2020), pp. 557-583. [10.3934/mine.2020025]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11572/322968
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact